MAUDE Adverse Event Report: LUMENIS BE LTD LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS BE LTD LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER QUATTRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Lumenis received an adverse event report on patients who sustained injury following treatment by lightsheer quattro device.
 
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information, patient photo.No incident form or photos have been sent to lumenis.As per customer request to check the hs handpiece, the hp was sent to the lab in rome and was checked, but no malfunction was found on a hp.Accordingly the lumenis service team has asked to send also the system to the lab in rome for examination that still in process.The device ga-1140000:lsq00176 was installed in the facility on 9/25/2020 and most recently pm was done on 8/24/2022.Clinical evaluation was not performed since lumenis didn't receive incident form or patient injury photos after multiple attempts that were done in order to achieve this information.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.

Brand Name
LIGHTSHEER QUATTRO
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS   2069236
Manufacturer Contact
yossi avnilov
9 hakidma street
po box #426
yokneam, isr 20692-36
IS   2069236
MDR Report Key16443158
Report Number3021349626-2023-00004
Device Sequence Number20292507
Product Code GEX
UDI-Device Identifier07290109144658
UDI-Public07290109144658
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER QUATTRO
Device Catalogue NumberGA-1140000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown